# SDR AALA20021142

- Difficulty date: August 10, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, BOTH SIDEWALL EMERGENCY EXIT LIGHTS FOR AFT STAIRS IN TAILCONE INOPERATIVE.  REPLACED WIRE RUN FROM HANDLE LIGHT CONNECTOR TO BOTH SIDEWALL LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
